# SDR SWAA2023070574313

- Difficulty date: July 1, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N8711Q
- Make and model: Boeing 737-8
- Aircraft serial: 36979
- Aircraft time: 12,725 hours, 5,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS IN CABIN ASSOCIATED WITH EMER BATT PACK M2335 INOP<[01] REMOVED AND REPLACED BATTERY PACK AND CHARGER ASSEMBLY FOR EMERGENCY LIGHTS AT M2335 PER AMM 33-51-06. OPS CHECK GOOD AT THIS TIME.
